# SDR UALA2010061402074

- Difficulty date: June 13, 2010
- Submitted: June 15, 2010
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 59,655 hours, 11,027 cycles
- Engine: Pwa PW4077
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 263BC1013
- Part serial: 26
- Condition: Faulty
- Location: Master Battery
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NEED TO REPLACE SHIPS MAIN BATTERY CHARGER PRECAUTIONARY, WITH OPBLM CONCURRENCE, DUE TO OVERHEAT PROBLEM.  EICAS MESSAGE MAIN BATTERY DISCHARGE. REPLACED MAIN BATTERY CHARGER. OPS ARE GOOD.
